# SDR QXEA0000121

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LIGHT CHAFING BELOW PANEL 92G AT AFT SPAR AND OUTER/CENTER WING ATTACHMENT.  REPAIRED IAW SRM 51-10-4, PAGE 9, PARAGRAPH 4 A, B, C.
